American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Igor Chueshov and Irena Lasiecka. Long-time behavior of second order evolution equations with nonlinear damping. Memoirs of the AMS 195 (2008) MR 2438025.
Book volume table of contents   

[2] Pingbing Ming and Zhong-ci Shi. Analysis of some low order quadrilateral Reissner-Mindlin plate elements. Math. Comp. 75 (2006) 1043-1065. MR 2219018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. A. Akimova, S. A. Nazarov and G. A. Chechkin. Asymptotics of the solution of the problem of deformation of an arbitrary locally periodic thin plate. Trans. Moscow Math. Soc. 65 (2004) 1-29. MR 2193435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Elsa Liberman. A posteriori error estimator for a mixed finite element method for Reissner-Mindlin plate. Math. Comp. 70 (2001) 1383-1396. MR 1836909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] I. S. Sokolnikoff and E. S. Sokolnikoff. Thermal stresses in elastic plates . Trans. Amer. Math. Soc. 45 (1939) 235-255. MR 1501989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kurt Friedrichs. On certain inequalities and characteristic value problems for analytic functions and for functions of two variables . Trans. Amer. Math. Soc. 41 (1937) 321-364. MR 1501907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. W. Sibert. Moderately thick circular plates with plane faces . Trans. Amer. Math. Soc. 33 (1931) 329-369. MR 1501592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. W. March. The deflection of a rectangular plate fixed at the edges . Trans. Amer. Math. Soc. 27 (1925) 307-317. MR 1501315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carl A. Garabedian. Circular plates of constant or variable thickness . Trans. Amer. Math. Soc. 25 (1923) 343-398. MR 1501251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacques Hadamard. La th\'eorie des plaques \'elastiques planes . Trans. Amer. Math. Soc. 3 (1902) 401-422. MR 1500611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1